# SDR IPXA10559270

- Difficulty date: April 1, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1445-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 AFT CARGO BAY FLOOR SUPPORT AT BS 1445-1500 LBL 8 HAS SEVERAL AREAS OF CORROSION.  R & R SUPPORT IAW SRM 51-40-02.
